# SDR DU4R2006358

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001; NR 21453 - RT IB AILERON TAB DELAMINATED AT LOWER SURFACE OUTER L/E AREA.  CUT OUT DISBONDED SKIN. FABRICATED AND BONDED DOUBLER 10.5  X 3.7500 INCH X 9 X 3.5 X 2.2500 INCH AND FILLER 8 INCH X 1.7500 INCH X 7.2500 INCH X 1 INCH X 1 INCH FROM 2024-T3, .012 IAW SRM 51-40-20 PG. 14, 15, 42 - 47 AND 62, 51-60-3 AND 51-80-3.
